MathSciNet Relay Station
MathSciNet bibliographic data
MR2775897 (2012c:35442) 35R02 (35J10 35P15 35P20)
Ekholm, Tomas; Frank, Rupert L.; Kovařík, Hynek Eigenvalue estimates for Schrödinger operators on metric trees. Adv. Math. 226 (2011), no. 6, 5165–5197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement